A positive solution to the Busemann-Petty problem in ℝ4

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)535-543
Number of pages9
JournalAnnals of Mathematics
Volume149
Issue number2
StatePublished - Mar 1999

Fingerprint

Positive Solution

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A positive solution to the Busemann-Petty problem in ℝ4 . / Zhang, Gaoyong.

In: Annals of Mathematics, Vol. 149, No. 2, 03.1999, p. 535-543.

Research output: Contribution to journalArticle

@article{f37f288ed6914ec18d63069c105c1d0f,
title = "A positive solution to the Busemann-Petty problem in ℝ4",
author = "Gaoyong Zhang",
year = "1999",
month = "3",
language = "English (US)",
volume = "149",
pages = "535--543",
journal = "Annals of Mathematics",
issn = "0003-486X",
publisher = "Princeton University Press",
number = "2",

}

TY - JOUR

T1 - A positive solution to the Busemann-Petty problem in ℝ4

AU - Zhang, Gaoyong

PY - 1999/3

Y1 - 1999/3

UR - http://www.scopus.com/inward/record.url?scp=0033434568&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0033434568&partnerID=8YFLogxK

M3 - Article

VL - 149

SP - 535

EP - 543

JO - Annals of Mathematics

JF - Annals of Mathematics

SN - 0003-486X

IS - 2

ER -